MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA AMBITION X; FULL BODY MRI SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA AMBITION X; FULL BODY MRI SYSTEM
Model Number INGENIA AMBITION X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to philips that during an mri scan the mirror used for viewing the tv screen fell and injured the patient eyes.The patient had to be referred to the emergency department for an ophthalmological examination.The patient was able to leave the department with medical treatment, without surgery that day.Details regarding the medical treatment received are unknown at this time, however this has been classified as a serious injury.Based on the available information, this issue has been determined to be a reportable event.Philips has started an investigation of this complaint.

Brand Name
INGENIA AMBITION X
Common Device Name
FULL BODY MRI SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17283892
Report Number3003768277-2023-03981
Device Sequence Number17695718
Product Code LNH
UDI-Device Identifier00884838090040
UDI-Public884838090040
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K18479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA AMBITION X
Device Catalogue Number781356
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date07/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale